Article metrics

  • citations in SCindeks: [2]
  • citations in CrossRef:[2]
  • citations in Google Scholar:[=>]
  • visits in previous 30 days:1
  • full-text downloads in 30 days:1
article: 1 from 1  
Mathematica Moravica
2017, vol. 21, iss. 2, pp. 75-84
article language: English
document type: unclassified
published on: 26/01/2018
doi: 10.5937/MatMor1702075A
Creative Commons License 4.0
General integral formulas involving Hubert hypergeometric functions of two variables
aDepartment of Mathematics Faculty of Education-Shabwah Aden University, Aden, Yemen
bDepartment of Mathematics Faculty of Education-Shabwa Aden University, Aden, Yemen



In this paper, we have established two general integral formulas involving Humbert hypergeometric functions of two variables ψ2 and 2. The results are obtained with the help of a generalization of classical Kummer's summation theorem on the sum of the series 2F1(-1) due to Lavoie et al. [5]. Some interesting applications are also presented.


Humbert functions; Exton functions; Kampé de Férietfunction; Integral formulas; Kummer's theorem


Bailey, W.N. (1935) Generalized Hypergeometric Series. Cambridge: Cambridge University Press
Erdélyi, A., Magnus, W., Oberhettinger, F., F.G. (1953) Tricomi, Higher Transcendental Functions, Vol. I. New York, Toronto: McGraw-Hill
Exton, H. (1972) Certain hypergeometric functions of four variables. Bull. Soc. Math. Gréce, (N. S.), 104-113; 13
Exton, H. (1976) Multiple Hypergeometric Functions and Applications. New York: John Wiley and Sons (Halsted Press)
Lavoie, J.L., Grondin, F., Rathie, A.K. (1996) Generalizations of Whipple's theorem on the sum of a 3F2. Journal of Computational and Applied Mathematics, 293-300; 72
Rainville, E.D. (1960) Special Functions. New York: The Macmillan Company
Srivastava, H.M., Karlsson, P.W. (1985) Multiple Gaussian Hypergeometric series. New York: Halsted Press
Srivastava, H.M., Manocha, H.L. (1984) A treatise on generating functions. New York: Halsted Press